# SDR 9713929758

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, 3 GEAR UNSAFE LIGHTS ILLUMINATED.  RECYCLED GEAR WITH NO CHANGE IN INDICATION.  VERIFIED GEAR ABD DOORS UP AND LOCKED.  PROCEEDED TO DTW WITH NO FURTHER INCIDENT.  MAINTENANCE PRECAUTIONARY CHANGED THROTTLE TRANSFER RELAY.
